Alert archive / New Mexico / Red Flag Warnings in 2018

Red Flag Warning 5, NWS Albuquerque, NM

January 29, 2018

NWS Albuquerque, NM issued this red flag warning at Jan 29, 2018, 2:04 AM MST. It took effect at Jan 30, 2018, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2018, 2:04 AM MST (09:04 UTC)
In effect from
Jan 30, 2018, 11:00 AM MST
Expired
Jan 30, 2018, 7:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

730 
WWUS85 KABQ 290904
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
204 AM MST Mon Jan 29 2018

...RED FLAG WARNING IN EFFECT TUESDAY FOR EAST CENTRAL NEW MEXICO
DUE TO STRONG WINDS AND LOW HUMIDITY...

.Strengthening westerly winds are expected Tuesday while a lee
side surface trough develops. In addition, warm and above normal
temperatures and some atmospheric instability will be present
along with very low humidity and plenty of cured fine fuels. This
will lead to several hours of critical fire weather conditions,
namely along and near the Interstate 40 corridor from Santa Rosa
eastward into Texas.

NMZ108-292200-
/O.UPG.KABQ.FW.A.0004.180130T1800Z-180131T0200Z/
/O.NEW.KABQ.FW.W.0005.180130T1800Z-180131T0200Z/
East Central Plains-
204 AM MST Mon Jan 29 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM MST Tuesday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...The east central plains of New Mexico, from 
  Santa Rosa eastward into Texas, will experience critical fire 
  weather from late Tuesday morning through the afternoon and 
  early evening. 

* 20 FOOT WINDS...Sustained from the west southwest at 20 to 25 
  mph with occasional gusts of 35 to 40 mph. 

* RELATIVE HUMIDITY...Dropping to 8 to 14 percent by Tuesday 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

28
5 follow-up statements
948 
WWUS85 KABQ 292143
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
243 PM MST Mon Jan 29 2018

...RED FLAG WARNING IN EFFECT TUESDAY FOR EAST CENTRAL NEW MEXICO 
DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY FOR MUCH OF EASTERN NEW 
MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.Strengthening westerly winds aloft are expected Tuesday and
Wednesday while a lee side surface trough develops. Above normal 
temperatures will also be prevalent over much of eastern New
Mexico during this time along with very low humidity and unstable
conditions. This will lead to several hours of critical fire 
weather, both on Tuesday and again on Wednesday.

NMZ108-301400-
/O.NEW.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/
/O.CON.KABQ.FW.W.0005.180130T1800Z-180131T0200Z/
East Central Plains-
243 PM MST Mon Jan 29 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Wednesday morning through
Wednesday evening. 

* AREA AND TIMING...The east central plains of New Mexico will
  experience critical fire weather from late Tuesday morning
  through the afternoon and early evening and again from late
  Wednesday morning through early Wednesday evening.  

* 20 FOOT WINDS...Sustained from the west southwest at 20 to 25 
  mph with occasional gusts of 35 to 40 mph. 

* RELATIVE HUMIDITY...Dropping to 8 to 12 percent each afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning and subsequent Fire Weather Watch.

&&

$$

NMZ104-107-301400-
/O.NEW.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/
Northeast Plains-Sandia, Manzano and Gallinas Mountains-
243 PM MST Mon Jan 29 2018

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Wednesday morning through
Wednesday evening. 

* AREA AND TIMING...Many areas of eastern New Mexico, from the
  eastern slopes of the central mountain chain eastward across the
  interface of the high plains are expected to observe critical
  fire weather conditions from late Wednesday morning through
  early Wednesday evening. Areas in far northeastern New Mexico 
  are not expected to observe critical conditions.

* 20 FOOT WINDS...Sustained from the west at 20 to 30 mph with
  occasional gusts to 40 and 45 mph.

* RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday
  afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
770 
WWUS85 KABQ 292206
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
306 PM MST Mon Jan 29 2018

...RED FLAG WARNING IN EFFECT TUESDAY FOR EAST CENTRAL NEW MEXICO
DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY FOR MUCH OF EASTERN NEW
MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.Strengthening westerly winds aloft are expected Tuesday and
Wednesday while a lee side surface trough develops. Above normal
temperatures will also be prevalent over much of eastern New
Mexico during this time along with very low humidity and unstable
conditions. This will lead to several hours of critical fire
weather, both on Tuesday and again on Wednesday.

NMZ108-301400-
/O.CON.KABQ.FW.W.0005.180130T1800Z-180131T0200Z/
/O.CON.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/
East Central Plains-
306 PM MST Mon Jan 29 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* AREA AND TIMING...The east central plains of New Mexico will 
  experience critical fire weather from late Tuesday morning 
  through the afternoon and early evening and again from late 
  Wednesday morning through early Wednesday evening. 

* 20 FOOT WINDS...Sustained from the west southwest at 20 to 25 
  mph with occasional gusts of 35 to 40 mph. 

* RELATIVE HUMIDITY...Dropping to 8 to 12 percent each afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning and subsequent Fire Weather Watch.

&&

$$

NMZ103-301400-
/O.EXA.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/
Northeast Highlands-
306 PM MST Mon Jan 29 2018

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Wednesday morning through
Wednesday evening. 

* AREA AND TIMING...The eastern slopes of the Sangre de Cristo
  mountains eastward across the interface of the high plains are
  expected to observe critical fire weather conditions from late
  Wednesday morning through early Wednesday evening. 

* 20 FOOT WINDS...Sustained from the west at 25 to 35 mph with
  occasional gusts to and 45 mph. 

* RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ104-107-301400-
/O.CON.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/
Northeast Plains-Sandia, Manzano and Gallinas Mountains-
306 PM MST Mon Jan 29 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* AREA AND TIMING...Many areas of eastern New Mexico, from the 
  eastern slopes of the central mountain chain eastward across 
  the interface of the high plains are expected to observe 
  critical fire weather conditions from late Wednesday morning 
  through early Wednesday evening. Areas in far northeastern New 
  Mexico are not expected to observe critical conditions. 

* 20 FOOT WINDS...Sustained from the west at 20 to 30 mph with 
  occasional gusts to 40 and 45 mph. 

* RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
703 
WWUS85 KABQ 301139
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
439 AM MST Tue Jan 30 2018

...RED FLAG WARNING IN EFFECT TODAY FOR EAST CENTRAL NEW MEXICO 
DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY FOR MUCH OF EASTERN NEW
MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.Strengthening westerly winds aloft are expected today and 
Wednesday, while a lee side surface trough develops. Above normal
temperatures will also be prevalent over much of eastern New 
Mexico during this time along with very low humidity and unstable 
conditions. This will lead to several hours of critical fire 
weather today and again on Wednesday.

NMZ108-302200-
/O.CON.KABQ.FW.W.0005.180130T1800Z-180131T0200Z/
/O.CON.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/
East Central Plains-
439 AM MST Tue Jan 30 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* AREA AND TIMING...The east central plains of New Mexico will
  experience critical fire weather late this morning through early
  this evening and again from late Wednesday morning through 
  early Wednesday evening. 

* 20 FOOT WINDS...Sustained from the west southwest at 20 to 25 
  mph with occasional gusts of 35 to 40 mph. 

* RELATIVE HUMIDITY...Dropping to 8 to 12 percent each afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning and subsequent Fire Weather Watch.

&&

$$

NMZ103-104-107-302200-
/O.CON.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/
Northeast Highlands-Northeast Plains-
Sandia, Manzano and Gallinas Mountains-
439 AM MST Tue Jan 30 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* AREA AND TIMING...The eastern slopes of the Sangre de Cristo 
  mountains eastward across the interface of the high plains are 
  expected to observe critical fire weather conditions from late 
  Wednesday morning through early Wednesday evening. 

* 20 FOOT WINDS...Sustained from the west at 25 to 35 mph with 
  occasional gusts to and 45 mph. 

* RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

28
623 
WWUS85 KABQ 302123
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
223 PM MST Tue Jan 30 2018

...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR EAST 
CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT WEDNESDAY FOR MUCH OF EASTERN NEW 
MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.Strengthening westerly winds aloft will continue to mix down to
the surface today in east central New Mexico. Winds aloft will
increase a bit more into Wednesday, with windy surface conditions
becoming more widespread. Dry conditions, very low humidity, and 
above normal temperatures will also be prevalent over much of 
eastern New Mexico during this time. This will lead to several 
hours of critical fire weather today and again on Wednesday.

NMZ108-310200-
/O.UPG.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/
/O.NEW.KABQ.FW.W.0006.180131T1800Z-180201T0200Z/
/O.CON.KABQ.FW.W.0005.000000T0000Z-180131T0200Z/
East Central Plains-
223 PM MST Tue Jan 30 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM MST Wednesday.
The Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...The east central plains of New Mexico will
  experience critical fire weather through early this evening and
  again from late Wednesday morning through early Wednesday 
  evening. 

* 20 FOOT WINDS...Sustained from the west southwest at 20 to 25
  mph with occasional gusts of 35 today, increasing from the west
  at 25 to 35 mph on Wednesday with occasional gusts to 45 mph.

* RELATIVE HUMIDITY...Dropping to 8 to 12 percent each afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the 
field of these Red Flag Warnings.

&&

$$

NMZ103-104-107-310200-
/O.UPG.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/
/O.NEW.KABQ.FW.W.0006.180131T1800Z-180201T0200Z/
Northeast Highlands-Northeast Plains-
Sandia, Manzano and Gallinas Mountains-
223 PM MST Tue Jan 30 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM MST Wednesday.
The Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Many areas from the eastern slopes of the 
  central mountain chain, eastward across the interface of the 
  high plains are expected to observe critical fire weather 
  conditions from late Wednesday morning through early Wednesday 
  evening. 

* 20 FOOT WINDS...Increasing from the west at 25 to 35 mph on 
  Wednesday with occasional gusts to 45 mph. 

* RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday 
  afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
207 
WWUS85 KABQ 310152
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
652 PM MST Tue Jan 30 2018

...RED FLAG WARNING IN EFFECT 11 AM TO 7 PM MST WEDNESDAY FOR 
MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.Westerly surface winds will increase Wednesday afternoon across
much of the eastern plains. Dry conditions, very low humidity, 
and above normal temperatures will also be prevalent over much of 
eastern New Mexico. This will lead to several hours of critical 
fire weather conditions.

NMZ108-311400-
/O.EXP.KABQ.FW.W.0005.000000T0000Z-180131T0200Z/
/O.CON.KABQ.FW.W.0006.180131T1800Z-180201T0200Z/
East Central Plains-
652 PM MST Tue Jan 30 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

* AREA AND TIMING...The east central plains of New Mexico
  beginning late Wednesday morning and persisting through early 
  Wednesday evening. 

* 20 FOOT WINDS...Sustained from the west at 20 to 30 mph with 
  occasional gusts to 40 or 45 mph. 

* RELATIVE HUMIDITY...Dropping between 8 and 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ103-104-107-311400-
/O.CON.KABQ.FW.W.0006.180131T1800Z-180201T0200Z/
Northeast Highlands-Northeast Plains-
Sandia, Manzano and Gallinas Mountains-
652 PM MST Tue Jan 30 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY...

* AREA AND TIMING...Critical fire weather conditions are expected
  from late Wednesday morning through early Wednesday evening for
  the Northeast Highlands, Northeast Plains and the Sandia,
  Manzano and Gallina Mountains. 

* 20 FOOT WINDS...Increasing from the west at 25 to 35 mph with 
  occasional gusts to 45 mph. 

* RELATIVE HUMIDITY...Dropping between 10 and 15 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

34

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jan 28, 10:28 PM MST, 3 hours 36 minutes earlier.

Area forecast discussion, Jan 28, 10:28 PM MST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1028 PM MST Sun Jan 28 2018

.AVIATION...
06Z TAF CYCLE
VFR conditions will prevail over the next 24 hours. Just high cirrus
clouds are expected in an otherwise dry northwesterly flow aloft.
Winds at the surface and aloft are forecast to be mostly light.
Moderate wind gusts of 20kt to 25kt are forecast at KLVS and KTCC
Monday afternoon.

40

&&

.PREV DISCUSSION...220 PM MST Sun Jan 28 2018...
.SYNOPSIS...
Dry conditions persist with temperatures trending up through mid
week, especially for eastern New Mexico where highs will be up to 20
degrees above normal by Tuesday. Fire weather concerns increase
Tuesday as a result. A weak backdoor front will cool off northeastern
New Mexico Wednesday with well above normal temperatures hanging on
over the rest of New Mexico. Temperatures cool off for all of
eastern New Mexico Thursday and Friday.

&&

.DISCUSSION...
NW flow aloft remains over New Mexico today with mostly clear skies.
A ridge of high pressure over the Pacific coast is currently building
eastward over AZ and will continue to nudge over NM Mon and Tue. Some
high cirrus looks to reach over the northern third of NM Mon around
the northeastern extent of the ridge. Otherwise, Mon will see
tranquil conditions with sunny to mostly sunny skies.

Highs trend upward further Tue when the warmest temperatures will
occur for most. Winds aloft strengthen and become more zonal, with
mtn wave activity expected over the Sangre de Cristo's where a
40-50kt 700mb jet max will lay. A lee side trough will also set up
over eastern CO, setting up downslope flow along the I-40 corridor
over eastern NM. Highs Tue across eastern NM will be 10-20F above
normal with Tucumcari seeing the mid 70s. This will increase fire
weather concerns Tue (see Fire Wx Discussion for further details).
The lee side trough shifts east allowing a weak backdoor front to
push into far eastern NM Wed. This will limit the downslope flow
across northeastern NM Wed with the warmest highs moving to
southeastern NM. There remains discrepancies between the models with
how far west and south the front progresses, so highs Wed along the
Canadian River Basin, including Conchas and Tucumcari will likely
change depending on this. Regardless, temperatures look to remain
above normal even behind the front Wed.

Temperatures trend down across the east Thursday, below normal across
the northeast. Friday continues to see cooler temperatures expand to
southeastern NM. Models differ for next weekend with the GFS still
depicting an embedded trough shooting down the Rockies, while the
ECMWF depicting a ridge building over the Pacific coast.

&&

.FIRE WEATHER...
Tonight's RH will not recover very efficiently, especially over many
mid slope areas that remain trapped in the overnight temperature
inversions. In the midst of lighter northwest flow aloft on Monday,
temperatures will observe just a slight and subtle warm-up with low
humidity and light to moderate surface/20ft winds. Poor ventilation
will prove to be problematic for all areas except the eastern plains
where boundary layer winds will be better mixed.

As the northwesterly flow aloft backs more westerly and strengthens
on Tuesday, a lee side trough will quickly deepen, driving moderate
to strong winds downslope and into the plains. This will spike
temperatures 10 to 20 degrees above normal while pushing RH to 5 to
15 percent over a large majority of the forecast area. The threat
for critical fire weather conditions continues to loom in the east
central plains Tuesday afternoon where the strongest winds
(occasional gusts of 35 to 40 mph) are expected. Given the very dry
antecedent conditions, heavy fuel loading, and growing confidence, a
fire weather watch will be issued for Tuesday, and this will
correlate well with west Texas forecast areas.

The westerly flow aloft will not vary in direction much by
Wednesday, but speeds could undergo slight increases. Meanwhile a
Canadian low north of the Great Lakes will send down a front that
will invade northeastern NM by late Wednesday afternoon. There are
some differences on timing among forecast models, so confidence in
the exact scenario for Wednesday still has room to grow, but winds
appear to be strong enough for critical conditions along and near
the interface of the central highlands and the east central high
plains. This period will require continual attention in the coming
days.

Cooler air will continue to spill into far eastern NM Wednesday
night into Thursday with temperatures running just slightly below
normal both Thursday and again on Friday. The invasion of cooler air
should largely be absent of moisture or precipitation. Next weekend
remains uncertain, as forecast models have grossly different
depictions of the weather pattern.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Tuesday morning through Tuesday evening for
the following zones... NMZ108.

&&
Hazardous weather outlook, Jan 28, 2:30 PM MST, 11 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
230 PM MST Sun Jan 28 2018

NMZ501>540-291200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
230 PM MST Sun Jan 28 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Breezy west winds and low humidity are expected across the east
central plains Tuesday afternoon with a few hours of critical fire
weather conditions possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 2:43 PM MSTFire Weather WatchABQHarding, San Miguel, Union24 hr

Nearby

Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.